Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Concerning integrals


Author: Pasquale Porcelli
Journal: Proc. Amer. Math. Soc. 5 (1954), 395-400
MSC: Primary 27.2X
DOI: https://doi.org/10.1090/S0002-9939-1954-0062204-1
MathSciNet review: 0062204
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D.-Th. Egoroff, Sur les suites de fonctions mesurables, C.R. Acad. Sci. Paris vol. 152 (1911) pp. 244-246.
  • [2] R. E. Lane, The integral of a function with respect to a function, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 59-66. MR 0059346 (15:514e)
  • [3] F. Reisz, Sur l'intégrale de Lebesgue, Acta Math. vol. 42 (1920) pp. 191-205 MR 1555164

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0062204-1
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society